# SDR MASA2021090300222

- Difficulty date: September 3, 2021
- Submitted: September 4, 2021
- Operation: Air carrier
- Aircraft: N942LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15042
- Aircraft time: 37,096 hours, 30,340 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

14AC EMERG EXIT SIGN 1 BULB INOP.  PLACED ON MEL
